# SDR YENA2024112601507

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 03517
- Aircraft time: 61,509 hours, 21,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AT R2 DOOR FR68 STA3257 1967, LONGITUDE FLOOR BEAM HAS CORROSION AROUND FASTENER HOLES; (RESOLVED ON W/O: 1314960 TASKCARD: NR-00002) REF HAECO-GSO SO 169002 NR 44343. REMOVED CORROSION IAW A320 SRM 51-74-00. REPAIRED DAMAGE AERA IAW A320 SRM 51-41-14-300-001. INSTALLED REPAIRED PART IAW A320 SRM 53-41-14-300-001.MX220 SCR ATTACHED CPCP. THIS REPAIR IS CAT A NO FURTHER ACTION REQUIRED. WORK ACOMP: 5405 QC503
